# SDR IPXA2014043082810

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, IN FLIGHT, THE LT MLG DOWN AND LOCKED LIGHT WOULD NOT GO OUT. R & R THE MAIN GEAR DIODE CARD NO HELP.  SYSTEM FAILED THE GEAR POSITION TEST IN AMM.  R & R LT MAIN GEAR GREEN DOWN LIGHT DIODE CARD PER FIM 32-61-00-815-819 BLOCK (22) AND MM 33-16-02-962-007.
